MathSciNet Relay Station
MathSciNet bibliographic data
MR110901 (22 #1769) 39.00
Feldmann, L. On linear difference equations with constant coefficients. Period. Polytech. Elec. Engrg. 3 1959 247–257.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement